# SDR DALA13015525648

- Difficulty date: April 8, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 51,564 hours, 19,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR LEAF SPRING DOES NOT RETAIN SLIDER ON 2 LT DOOR.  REPLACED DOOR 2 LEFT GIRT BAR ASSY IAW AMM 25-66-10.  OPS CHECKS GOOD.  REQUIRED INSPECTION COMPLETED.
